MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. MEDEX INFUSION EXTENSION SETS; SMALL BORE 4-WAY STOPCOCK STANDARD BORE EXTENSION

SMITHS MEDICAL ASD, INC. MEDEX INFUSION EXTENSION SETS; SMALL BORE 4-WAY STOPCOCK STANDARD BORE EXTENSION
Model Number MX522SL
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the stopcock w/extension was being used to administer cellular therapy products and when removed from the lumen it was hooked into, part of the end of the male piece stayed in the patient's lumen and caused the line to be replaced.No patient injury was reported.
 
Additional Manufacturer Narrative
A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.If the product is returned, the manufacturer will reopen this complaint for further investigation.

Brand Name
MEDEX INFUSION EXTENSION SETS
Common Device Name
SMALL BORE 4-WAY STOPCOCK STANDARD BORE EXTENSION
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6250 shier rings road
dublin OH 43016
Manufacturer (Section G)
NULL
6250 shier rings road
dublin OH 43016
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15008632
Report Number3012307300-2022-13324
Device Sequence Number6781408
Product Code FPA
UDI-Device Identifier10351688506818
UDI-Public10351688506818
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/17/2025
Device Model NumberMX522SL
Device Catalogue NumberMX522SL
Device Lot Number4244298
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2022
Supplement Date Received by Manufacturer09/21/2022
Initial Report FDA Received Date07/13/2022
Supplement Report FDA Received Date10/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/22/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age33 YR
Patient SexFemale
Patient Weight79 KG